MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Osteolysis (2377); Ambulation or Postural Difficulties (2544); Implant Pain (4561)
Date of Event 10/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case - usa related to: case (b)(4).Additional information received from legal on 24-oct-2023/ reviewed by sc on 11-mar-2024 - it was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6) 2018 and then experienced a revision surgical procedure on (b)(6) 2023 approximately 5 years and 5 months after initial implant.There is no device information provided.No images of the devices are provided.The device will not be returned.There is no other information available.This patient is verified bilateral knee arthroplasty.The patient had left knee revision on (b)(6) 2023 (op report attached).On (b)(6) 2024, sc - revision operative report of (b)(6) 2023: patient was revised to competitor's devices/ postoperative diagnosis:1.Femoral component was found to be significantly loose.2.Tibial component was found to be well fixed.3.There was some burnishing in the polyethylene insert but no significant gross wear.There were no intraoperative complications, the patient was taken to recovery room in stable condition.As directed by qa management: this legal complaint case is from the united states.The event did not occur in, nor is it reportable for brazil, canada, eea/eu, japan, taiwan, or great britain, excluding northern ireland.Therefore, only the us reportability determination will be assessed.Original description summary: patient is verified bilateral knees with dr (b)(6).He is scheduled left knee revision on (b)(6) 2023.Dr (b)(6) prescribed this for strengthening ahead of revision; define fitness personal trainer (b)(6) 10 sessions at (b)(6) each total (b)(6).See attached letter of medical necessity for pt w/ trainer from dr.(b)(6).(b)(6) is patient currently under my care.He has chronic, persistent pain in the total knee replacement.As part of his treatment plan, i advised the patient to undergo a goal-directed medically supervised physical therapy program with a trainer.According to advanced imaging there is a large area of osteolysis involving the medial plateau with areas of destruction of the medial cortex.With these results, it is likely the patient's rehabilitation may be delayed given the patient's age and mobility issues.Mr.(b)(6) is scheduled for revision knee replacement on (b)(6) 2023.It is advisable for the patient to strengthen the leg to help towards a speedy recovery.No device return anticipated due to this being a legal case.No ebi initial surgery results found.Qad serial trace attached.Historical records & smartsolve searched for sn/patient name with no results.No further information.
 
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6) 2018 and then experienced a revision surgical procedure on (b)(6) 2023 approximately 5 years and 5 months after initial implant.There is no device information provided.No images of the devices are provided.The device will not be returned.There is no other information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20879354
Report Number1038671-2024-04699
Device Sequence Number12683490
Product Code JWH
UDI-Device Identifier10885862173638
UDI-Public10885862173638
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2021
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 9MM
Device Catalogue Number02-012-44-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/24/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date03/26/2025
Date Device Manufactured10/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale